# SDR SWAA2018113027261

- Difficulty date: November 23, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 49,010 hours, 28,626 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 620111
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE MISSING SAFETY PIN.  INSTALLED SAFETY PIN IAW AMM.
